A simple path to asymptotics for the frontier of a branching Brownian motion

Research output: Contribution to journalArticle

20 Citations (Scopus)
151 Downloads (Pure)

Abstract

We give short proofs of two classical results about the position of the extremal particle in a branching Brownian motion, one concerning the median position and another the almost sure behaviour.
Original languageEnglish
Pages (from-to)3518-3541
Number of pages24
JournalAnnals of Probability
Volume41
Issue number5
Early online date5 Mar 2012
DOIs
Publication statusPublished - Sep 2013

Fingerprint Dive into the research topics of 'A simple path to asymptotics for the frontier of a branching Brownian motion'. Together they form a unique fingerprint.

Cite this